Dr. has mentioned putting me on Klonopin. I am concerned about weight gain and sexual side effects. What has everyone's experience been in these areas?
wenrod, These could happen more common is loss of appetite and in the rare section of side effects is.the sexual problems.here is what it says. inability to have or keep an erection
longer than usual time to ejaculation of semen
loss in sexual ability, desire, drive, or performance AGAIN THIS IS IN THE RARE LIST OF SIDE EFFECTS i have never had these problems and I have been on it from 2004 to current and a much higher dose I take then most up to 8mg a day and have not had these problems.This is the least of the problems being they are in the rare side effects and your dose well be noware close to mine. Best of luck.have a good day. Chuck1957
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Dec 2009 • 3 answers
Posted 15 Dec 2009 • 1 answer
Posted 9 Mar 2012 • 1 answer
Obesity - I've had weight gain of some 25 pounds but also am having another side effect of my SPEECH
Posted 7 Dec 2013 • 1 answer
Posted 29 Jul 2015 • 5 answers